Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
International Journal of Mathematics and Statistics
Current
About Archives
Archives
Guidelines
Article Processing Charges
Review Process
Instruction For Authors
About
About the Journal
Title and Abstract
Submissions
Editorial Team
Call For Papers
Privacy Statement
Frequently Asked Questions
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 6 No. 1 (2020): International Journal of Mathematics and Statistics (ISSN: 2208-2212)
Vol. 6 No. 1 (2020): International Journal of Mathematics and Statistics (ISSN: 2208-2212)
Published:
2020-06-27
Articles
NEW DEVELOPMENT OF ADOMIAN DECOMPOSITION METHOD FOR SOLVING SECOND ORDER ORDINARY DIFFERENTIAL EQUATIONS
Yahya Qaid Hasan, Sumayah Ghaleb Othman
16-28
FULL TEXT PDF
A NEW DIFFERENTIAL OPERATOR FOR SOLVING MULTI SINGULAR INITIAL VALUE PROBLEMS OF SECOND ORDER
Yahya Qaid Hasan, Nuha Mohammed Dabwan
1-9
FULL TEXT PDF
THE GLOBAL DOMINATION NUMBER IN PRODUCT FUZZY GRAPHS
Haifa A. A, Mahioub M.Q Shubatah
29-38
FULL TEXT PDF
INDEPENDENT DOMINATIO N IN BIPOLAR FUZZY GRAPHS
Mansour Hezam AL-Shraby, Mahioub .M. Q. Shubatah
10-15
FULL TEXT PDF
crossref
Make a Submission
Make a Submission
Current Issue
Information
For Readers
For Authors
For Librarians